Sudafed Mucus Relief Triple Action Cold & Flu - 16 Tablets

Regular price
£4.44
Regular price
£4.99
Sale price
£4.44
Description

Sudafed Mucus Relief Triple Action Cold & Flu - 16 Tablets

Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifenesin & Phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs. The tablets are non-drowsy.

Category: Cough, Colds and Sore Throat

Manufacturer: JOHNSON & JOHNSON (McNEIL)

USES: 
For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty cough.

INGREDIENTS: 
Paracetamol 250mg 
Guaifenesin 100mg 
Phenylephrine Hydrochloride 5mg

DOSAGE: 
12 years and over: 2 tablets. Repeat every 4 hours as required. No more than 8 tablets in any 24 hours. Tablets should be taken with water and swallowed whole.
Under 12 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS